# SDR AU960565

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B15946
- Condition: Cracked
- Location: Wing Te Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SYSTEM NO2 TRACK AFT SUPPORT FITTING FRACTURED AT FASTENER  BOLT HOLE - CRACKING WAS INITIATED BY CORROSION AT THE FASTENER BOLT HOLE - AFT FLAP DRIVE ROD PNO 65B15651-3 ALSO FOUND BENT
